# SDR RRXA98251

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 5892906
- Condition: Corroded
- Location: Cargo  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CARGO X-SLIDE DOOR COVER (PN: 589206) CORRODED BEYOND REPAIR, AT STA 340.  REMOVED DAMGED COVER, TREATED AREA IAW DC-8 51-1-8.  DUE TO UNAVAILABILITY OF REPLACEMENT PART A NEW COVER WAS MADE IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-4507 AND DWG DC08-25-0234.  EWA RELIABILITY SECTION WILL CONTINUE TO MONITOR CORROSION LEVELS.
